Algebraic decay to equilibrium for the becker-döring equa tions

Ryan W. Murray, Robert L. Pego

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


This paper studies rates of decay to equilibrium for the Becker-Doring equations with subcritical initial data. In particular, algebraic rates of decay are established when initial perturbations of equilibrium have polynomial moments. This is proved by using new dissipation estimates in polynomially weighted l1 spaces, operator decomposition techniques from kinetic theory, and interpolation estimates from the study of traveling waves.

Original languageEnglish (US)
Pages (from-to)2819-2842
Number of pages24
JournalSIAM Journal on Mathematical Analysis
Issue number4
StatePublished - 2016

All Science Journal Classification (ASJC) codes

  • Analysis
  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Algebraic decay to equilibrium for the becker-döring equa tions'. Together they form a unique fingerprint.

Cite this